# SDR FDEA201803100637

- Difficulty date: March 10, 2018
- Submitted: March 13, 2018
- Operation: Air carrier
- Aircraft: N742FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 613
- Aircraft time: 53,094 hours, 23,669 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A53612214200
- Condition: Corroded
- Location: Frames 11-14
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK LAV FLOOR I/B SUPPORT HAS CORROSION FROM FR-11 TO 13B Y730. CLEANED AREA IAW AMM 12-21-12, UPON FURTHER INSP. FOUND SUPP EXFOLIATED NO LIMITS. REMOVED FLOOR SUPP & 2EA LAV SUPP IAW SRM 51-40-21. FABBED FLOOR SUPPORT NEW ON T18/1326222 IAW SRM 53-12-15, LOCATED & DRILLED NEW FLOOR SUPPORT IAW SRM 51-40-44. INSTALLED FLOOR SUPPORT IAW SRM 51-40-21.  MAJOR REPAIR.
